# SDR UPS205442

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bullnose
- Condition: Corroded
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED CORROSION ON THE L/W NR 3 K-FLAP BULLNOSE CENTER HINGE LOWER ATTACH POINT.  REPLACED NR 3 K-FLAP PER MM 27-81-00.
